# SDR SIMA200822403

- Difficulty date: August 10, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17031
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3270 - ON GROUND CREW REPORTED ALL EMERGENCY LIGHTS INOPERATIVE ON PREFLIGHT.  ACFT REMOVED FROM SERVICE.  FOUND EMERGENCY POWER SUPPLY 21 LN BATTERY DRAINED.  REMOVED AND REPLACED POWER SUPPLY 21LN IAW SAAB AMM 33-50-10-04.  OPERATIONAL CHECK GOOD AT THIS TIME WITH NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  (S)
